Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Burning sensation in knee - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Arthritis
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
User :   hi i have burning sensation in knee
Doctor :   Hello
Doctor :   I am
Doctor :   My i know your age and gender please ?
User :   female 19
Doctor :   Since when you have been facing this problem ?
Doctor :   How did it began >
Doctor :   ?
User :   i have burning and throbbing sensation in my knee ive had it for about 3 days now, im finding it difficult to walk , i havent banged or hurt my knee , when i walk my knee leans inwards whats wrong ??
Doctor :   is the pain localized ?
Doctor :   or is the moving up or down your knee ?
Doctor :   Are you there ?
Doctor :   it can a septic arthritis i will suggest that you should get it examined it by going to the physician .

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor